About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 437912, 13 pages
http://dx.doi.org/10.1155/2012/437912
Research Article

Existence of One-Signed Solutions of Discrete Second-Order Periodic Boundary Value Problems

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 2 September 2011; Accepted 24 October 2011

Academic Editor: Agacik Zafer

Copyright © 2012 Ruyun Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. M. Atici and G. S. Guseinov, “Positive periodic solutions for nonlinear difference equations with periodic coefficients,” Journal of Mathematical Analysis and Applications, vol. 232, no. 1, pp. 166–182, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. F. M. Atici and A. Cabada, “Existence and uniqueness results for discrete second-order periodic boundary value problems,” Computers & Mathematics with Applications, vol. 45, no. 6-9, pp. 1417–1427, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. F. M. Atici, A. Cabada, and V. Otero-Espinar, “Criteria for existence and nonexistence of positive solutions to a discrete periodic boundary value problem,” Journal of Difference Equations and Applications, vol. 9, no. 9, pp. 765–775, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. Ma and H. Ma, “Positive solutions for nonlinear discrete periodic boundary value problems,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 136–141, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. T. He and Y. Xu, “Positive solutions for nonlinear discrete second-order boundary value problems with parameter dependence,” Journal of Mathematical Analysis and Applications, vol. 379, no. 2, pp. 627–636, 2011. View at Publisher · View at Google Scholar
  6. P. J. Torres, “Existence of one-signed periodic solutions of some second-order differential equations via a Krasnoselskii fixed point theorem,” Journal of Differential Equations, vol. 190, no. 2, pp. 643–662, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. W. G. Kelley and A. C. Peterson, Difference Equations-An Introduction with Applications, Academic Press, San Diego, Calif, USA, 2nd edition, 2001.
  8. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.